# SDR 2005UALA00144

- Difficulty date: February 13, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 40,138 hours, 13,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SHEAR TIE CORRODED AT BS 1340 AND RBL 27.  DAMAGE CAUSED BY TYPICAL AFT PIT CORROSION.  REPLACED SHEAR TIE.
